# SDR ASAA2022121641192

- Difficulty date: December 16, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 3,323 hours, 999 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 632160643
- Part serial: 2652
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Part time: 2,269 hours, 662 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING ASA T.C. 31-005-00, #2 ENG HAS FAULT 36-11041 ENG 2 PRSOV TORQUE MOTOR SIGNAL OUT OF RANGE. "BLEED PRSOV CTRL R" ON SMT, NON ERASABLE MSG PRESENT. GROUNDED - YES. R/R #2 PRSOV IAW B737-9 AMM 36-11-04.
